Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The structure of spectral operators with completely continuous imaginary part


Author: Noboru Suzuki
Journal: Proc. Amer. Math. Soc. 22 (1969), 82-84
MSC: Primary 47.40; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0247517-3
MathSciNet review: 0247517
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Behncke, Structure of certain nonnormal operators, J. Math. Mech. 18 (1968), 103-107. MR 0229082 (37:4660)
  • [2] M. S. Brodskiĭ and M. S. Livšic, Spectral analysis of non-self-adjoint operators and intermediate systems, Usephi Mat. Nauk. 13 (1958), 3-85; English transl., Amer. Math. Soc. Transl. (2) 13 (1960), 265-346. MR 0113144 (22:3982)
  • [3] N. Dunford, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. 64 (1958), 217-274. MR 0104865 (21:3616)
  • [4] J. Schwartz, On spectral operators in Hilbert space with compact imaginary part, Comm. Pure Appl. Math. 15 (1962), 95-97. MR 0158262 (28:1488)
  • [5] N. Suzuki, The algebraic structure of non self-adjoint operators, Acta Sci. Math. 27 (1966), 173-184. MR 0215128 (35:5971)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.40, 46.00

Retrieve articles in all journals with MSC: 47.40, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247517-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society